I broke my heel three days ago. The specialist said it is the worst break to get. My question is, should I keep the special boot on even with the fracture blisters. It is painful as it rubs on the boot. Should I keep it on at night also?
Welcome to icliniq.com.
Plaster or a synthetic boot is designed for walking, and if you have blisters then a boot is not advisable for the reasons that you have found and that also indirectly means that you are allowed to walk but in reality, walking or lowering your leg will make the swelling and blisters worse. You need to be on strict elevation will heel above heart and ice the area 10 minutes at a time till the swelling is down. This also means that most are your activities are to be done on the bed until the swelling starts to recede.
Query: Hello doctor, I have muscle cramps in the bottom part of my belly or sometimes one one side of the belly since two to three years. I have put on a lot of weight and now have a protruding belly. I am taking Presolar twice a day, Tazloc-H, Modlip 10, Neurobion Forte once a day, and Caldikind sachet... Read Full >>
Answer: Hello, Welcome to icliniq.com. The first thing I want to address is regarding your weight. I want you to reduce it by 20 kg within a year. Your HbA1c is high. Even though your PPBS (post-prandial blood sugar) is normal, FBS (fasting blood sugar) is slightly high. For this, I want you to go for reg... Read Full
Query: Hi doctor,I am suffering from right heel pain for the last 11 months. All conservative measures exhausted. I had an MRI today. Can you read the MRI and provide a report? Read Full >>
Answer: Hi, Welcome to icliniq.com. Please find my observations on the MRI scan of your right heel below. There is increased thickness observed in the calcaneal insertion of the plantar fascia with increased signal intensity on T1 and TIRM sequence, which suggests plantar fasciitis. Alignment of right ankle... Read Full
Query: Hello doctor, I am a 45 year old female. I jumped off a boat and my sternum popped. I have swelling and severe pain. I am taking Ibuprofen. It hurts to breathe and move my arms. I have a history of osteoporosis, degenerative disk disease, and scoliosis. Read Full >>
Answer: Hello, Welcome to icliniq.com. It can be a sterno-clavicular dislocation. If it is, then you need to lie down and push the shoulder behind. But, an orthopedic surgeon needs to reduce the dislocation. Till then wear an arm sling pouch. I suggest you continue taking Ibuprofen. And upload the X-rays a... Read Full
Ask your health query to a doctor online?Ask an Orthopaedician & Traumatologist Now